# SDR REXA2019061300823

- Difficulty date: May 30, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION OF PRESSURE FLOOR SKIN, NOTED ANGLE CRACKED AF FS484, LBL27 - REMOVED/REPLACED CLIP ANGLE AT FS 484 LBL 27 IAW CRJ 200 SRM 51-42-06 AND 51-42-21.
